# SDR CALA2021100101733

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: D5347556521090
- Condition: None
- Location: Dr Sill Web
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT LWR DOOR OPENING SILL WEB AT FWD CORNER HAS 3 EA GO UGES.(A3NB-53-4-6179). GENERATED BY N078592 AT HAECO LCQ PER NR. 9294563 (28563) REMOVED AND REPLACED AFT CARGO LWR DOOR SILL WEB IAW A320 SRM 51 -42-11. PERFORMED BY V052030 AND INSP BY V061334.
